MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S, Ø 4.8 MM, WN, SLA 12.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S, Ø 4.8 MM, WN, SLA 12.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.633S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Fibrosis (3167)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2007 in ada 14.On (b)(6) 2025, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection, mobility and inflammation.No further patient complications were reported.

Brand Name
S, Ø 4.8 MM, WN, SLA 12.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key23683101
Report Number0001222315-2025-003430
Device Sequence Number21328116
Product Code DZE
UDI-Device Identifier07630031719164
UDI-Public07630031719164
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/01/2025
Report Date (Section F) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2004
Device Catalogue Number043.633S
Device Lot Number1008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/01/2025
Device Age310 MO
Event Location Other
Date Report to Manufacturer11/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale